Continuity of singular perturbations in the graph topology

J. de Does, J.M. Schumacher

Research output: Contribution to journalArticleScientificpeer-review

236 Downloads (Pure)
Original languageEnglish
Pages (from-to)1121-1144
JournalLinear Algebra and its Applications
Volume205-206
Publication statusPublished - 1994

Cite this

de Does, J., & Schumacher, J. M. (1994). Continuity of singular perturbations in the graph topology. Linear Algebra and its Applications, 205-206, 1121-1144.
de Does, J. ; Schumacher, J.M. / Continuity of singular perturbations in the graph topology. In: Linear Algebra and its Applications. 1994 ; Vol. 205-206. pp. 1121-1144.
@article{45fc5e97e84d4eb4a8cd02e2f53bc566,
title = "Continuity of singular perturbations in the graph topology",
author = "{de Does}, J. and J.M. Schumacher",
year = "1994",
language = "English",
volume = "205-206",
pages = "1121--1144",
journal = "Linear Algebra and its Applications",
issn = "0024-3795",
publisher = "Elsevier Inc.",

}

de Does, J & Schumacher, JM 1994, 'Continuity of singular perturbations in the graph topology', Linear Algebra and its Applications, vol. 205-206, pp. 1121-1144.

Continuity of singular perturbations in the graph topology. / de Does, J.; Schumacher, J.M.

In: Linear Algebra and its Applications, Vol. 205-206, 1994, p. 1121-1144.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - Continuity of singular perturbations in the graph topology

AU - de Does, J.

AU - Schumacher, J.M.

PY - 1994

Y1 - 1994

M3 - Article

VL - 205-206

SP - 1121

EP - 1144

JO - Linear Algebra and its Applications

JF - Linear Algebra and its Applications

SN - 0024-3795

ER -